# SDR SWIA202162438

- Difficulty date: September 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISS-DRILLED HOLE THROUGH FRAME AT FS319.00, STGRINGER 21L, AND AIRCRAFT SKIN AT FS319.00 BETWEEN STGR17L-21L.   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED NEW FRAME AT FS 319.00 STGR 21L - 17L REF  REO 670-53-21-2160 REV -- DATE 2021-10-04  CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV -AE. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS. COMPLIED WITH 51-900-1002-SKY
